Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Persistent headaches, throbbing pain, back pain, tiredness. Help?

I have been getting persistent headaches now for over a week and it seems to be getting worse. It's mainly on the right side of my head and the pain is like a sharpe, throbbing pain. As well as the headaches, I have also been getting severe back pains and generally been feeling very run down and tired despite getting 8 to 9 hours of sleep.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

You are Likely to Suffer from Migraine as Symptoms persist in one side .. Do Consult for checking Blood Pressure , and Cardiac Status.
This Persistant Headache can recur if medication stopped
Preventive of migraines include: Medications, Nutritional supplements, Lifestyle alterations
Medication :
1)Tab.Ibuprofen twice daily
2)Tab.emeset and Tab Rantac two times a day

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor